# SDR P5CA2016110200285

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,790 hours, 19,369 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4129
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 LEFT FWD FUEL PUMP EICAS MESSAGE.  REMOVED AND REPLACED THE LT FWD. FUEL BOOST PUMP IAW AMM 28-22-03. OK FOR SERVICE.
